MAUDE Adverse Event Report: SYNTHES GMBH 2.7/3.5 TI VA-LCP POSTLAT DHP- LAT SUPT 7H/RT/127MM-LONG-STE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7/3.5 TI VA-LCP POSTLAT DHP- LAT SUPT 7H/RT/127MM-LONG-STE; PLATE, FIXATION, BONE
Model Number 04.117.007S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device (part # 04.117.007s lot # 313p110) and no non-conformances / manufacturing irregularities were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022 during an osteosynthesis for right distal humerus fracture, four (4) consecutive locking screws failed to lock into the four holes of a plate.The surgeon had been following the surgical technique and had started inserting the locking screws using a drill sleeve.The surgeon consulted with the sales rep and ultimately decided to proceed using a new plate.The surgery was completed successfully with less than 30 minutes of delay.This report is for a 2.7/3.5 ti va-lcp postlat dhp- lat supt 7h/rt/127mm-long-ste.This is report 1 of 5 for (b)(4).

Brand Name
2.7/3.5 TI VA-LCP POSTLAT DHP- LAT SUPT 7H/RT/127MM-LONG-STE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15285881
Report Number8030965-2022-05979
Device Sequence Number16717282
Product Code HRS
UDI-Device Identifier10886982105318
UDI-Public(01)10886982105318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.117.007S
Device Catalogue Number04.117.007S
Device Lot Number313P110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L20 TA; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L22 TA; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L22 TA; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L22 TA
Patient SexUnknown